CSpace

Browse/Search Results:  1-10 of 255 Help

Selected(0)Clear Items/Page:    Sort:
L-2-CONVERGENCE TO NONLINEAR DIFFUSION WAVES FOR EULER EQUATIONS WITH TIME-DEPENDENT DAMPING 期刊论文
ACTA MATHEMATICA SCIENTIA, 2022, 卷号: 42, 期号: 6, 页码: 2505-2522
Authors:  Geng, Shifeng;  Huang, Feimin;  Wu, Xiaochun
Favorite  |  View/Download:48/0  |  Submit date:2023/02/07
L-2-convergence  compressible Euler Equations  time asymptotic expansion  time-dependent damping  relative entropy inequality  
Local uniqueness of vortices for 2D steady Euler flow in a bounded domain 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2022, 卷号: 283, 期号: 9, 页码: 43
Authors:  Cao, Daomin;  Yu, Weilin;  Zou, Changjun
Favorite  |  View/Download:44/0  |  Submit date:2023/02/07
The steady Euler equation  Kirchhoff-Routh function  Local uniqueness  Nonlinear stability  
A splitting semi-implicit Euler method for stochastic incompressible Euler equations on T-2 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2022, 页码: 29
Authors:  Hong, Jialin;  Sheng, Derui;  Zhou, Tau
Favorite  |  View/Download:56/0  |  Submit date:2023/02/07
stochastic incompressible Euler equation  convergence order  splitting semi-implicit Euler method  
STABLE STANDING WAVES OF NONLINEAR FRACTIONAL SCHRODINGER EQUATIONS 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2022, 页码: 33
Authors:  Li, Zaizheng;  Zhang, Qidi;  Zhang, Zhitao
Favorite  |  View/Download:52/0  |  Submit date:2023/02/07
Fractional Schrodinger equations  standing wave  orbital stability  least action solution  
N-(soliton, breather) interactions for general multi-component third-fifth-order mKdV equations via Riemann-Hilbert method 期刊论文
WAVE MOTION, 2022, 卷号: 114, 页码: 13
Authors:  Zhang, Minghe;  Weng, Weifang;  Yan, Zhenya
Favorite  |  View/Download:58/0  |  Submit date:2023/02/07
Multi-component third-fifth-order mKdV  equations  Lax pair  Riemann-Hilbert approach  Soliton solutions  Breathers  
STOCHASTIC DIFFERENTIAL EQUATION WITH PIECEWISE CONTINUOUS ARGUMENTS: MARKOV PROPERTY, INVARIANT MEASURE AND NUMERICAL APPROXIMATION 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2022, 页码: 43
Authors:  Chen, Chuchu;  Hong, Jialin;  Lu, Yulan
Favorite  |  View/Download:82/0  |  Submit date:2023/02/07
   Invariant measure  Markov chain  weak convergence  backward Euler method  stochastic differential equations with piecewise continuous arguments  
Performance analysis of the compressed distributed least squares algorithm 期刊论文
SYSTEMS & CONTROL LETTERS, 2022, 卷号: 164, 页码: 9
Authors:  Gan, Die;  Liu, Zhixin
Favorite  |  View/Download:88/0  |  Submit date:2023/02/07
Sparse signal  Compressive sensing  Distributed least squares  Performance analysis  
A lowest-degree quasi-conforming finite element de Rham complex on general quadrilateral grids by piecewise polynomials 期刊论文
CALCOLO, 2022, 卷号: 59, 期号: 1, 页码: 32
Authors:  Quan, Qimeng;  Ji, Xia;  Zhang, Shuo
Favorite  |  View/Download:105/0  |  Submit date:2022/04/02
Nonconforming finite element  De Rham complex  General quadrilateral grids  Piecewise polynomial  
Global Solutions of the Compressible Euler Equations with Large Initial Data of Spherical Symmetry and Positive Far-Field Density 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2022, 卷号: 243, 期号: 3, 页码: 1699-1771
Authors:  Chen, Gui-Qiang G.;  Wang, Yong
Favorite  |  View/Download:107/0  |  Submit date:2022/04/02
Multilinear and Multiparameter Spectral Multipliers on Homogeneous Besov and Triebel-Lizorkin Spaces on Lie Groups of Polynomial Growth 期刊论文
JOURNAL OF GEOMETRIC ANALYSIS, 2022, 卷号: 32, 期号: 3, 页码: 20
Authors:  Fang, Jingxuan;  Li, Hongbo;  Zhao, Jiman
Favorite  |  View/Download:125/0  |  Submit date:2022/04/02
Multilinear and multiparameter spectral multipliers  Homogeneous Besov spaces  Homogeneous Triebel-Lizorkin spaces  Lie groups of polynomial growth